# SDR SWAA2013020412311

- Difficulty date: January 14, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 747 AND BETWEEN STR 25L TO 26L CARGO COMPARTMENT.  REPAIRED FRAME IAW SRM AND DWG.
